MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281414
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one time point available for evaluation: post-implantation cta dated (b)(6) 2024.Patient presents with one kidney.The length from the right renal artery (rra) to the proximal circumferential device is 126mm, by centerline.Thereby, confirming device migration, as described in the description summary.Aortic diameter just distal to the rra appears to be 29.5mm.Aortic diameter ~8mm distal to the rra appears to be 34.9mm.Aortic diameter 15mm distal to the rra appears to be 37.9mm.There is significant circumferential thrombus within this 15mm of abdominal aorta.The maximum abdominal aortic aneurysm diameter appears to be ~70mm x 76mm, on this time point.Cannot confirm aneurysm growth with one time-point.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2019, the patient underwent an endovascular aneurysm repair (evar) and endovascular iliac aneurysm repair (ibe) utilizing gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3, two contralateral legs, and iliac extender) and gore® excluder® iliac branch endoprosthesis (iliac branch component and internal iliac component).On (b)(6) 2024, the patient came in to emergency room with abdominal pain and ct scans were done that showed the trunk ipsilateral graft had migrated distally by 9cm from the renal arteries into the aneurysm sac (unknown size).There is a big type 1a endoleak and the graft had flipped over while pulling the whole graft down into the aorta and aneurysm sac.Physician believes that its due to disease progression at the proximal seal zone that led to the migration of the graft.On (b)(6) 2024, the patient underwent endovascular reintervention in zone 9 infrarenal with realignment of the original main body graft with gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3 and two contralateral legs).Procedure ended successfully.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Removed h6: d1002 - adverse event related to procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19971797
Report Number3007284313-2024-03425
Device Sequence Number12526924
Product Code MIH
UDI-Device Identifier00733132622535
UDI-Public00733132622535
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2021
Device Catalogue NumberRLT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age79 YR
Patient SexMale
Patient Weight68 KG